MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; Cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; Cardiac resynchronization therapy defibrillator (CRT-D)
Model Number G125
Medical Device Problem Codes High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) and the right ventricular (rv) lead experienced a myocardial infarction.This crt-d provided eight shocks that didn't convert the rhythm.Emergency medical services (ems) performed cardiopulmonary resuscitation (cpr) and delivered an external shock to the patient.The field representative (rep) interrogated the device and observed an open circuit alert.Also, the rv lead exhibited a high out of range shock impedance, that was suspected to be greater than 145 ohms.The shock was monophasic and energy was truncated.The patient was transferred to a level one trauma center for a left ventricular assist device (lvad) and possible transplant.Ts discussed that the patient needed a new rv lead since the lead couldn't defibrillate the patient.This crt-d remains in service.No additional adverse patient effects were reported.

Brand Name
MOMENTUM? CRT-D
Common Device Name
Cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25830651
Report Number2124215-2026-38105
Device Sequence Number16056714
Product Code NIK
UDI-Device Identifier00802526589126
UDI-Public(01)00802526589126(17)240412
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/12/2024
Device Model NumberG125
Device Catalogue NumberG125
Device Lot Number152690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale